MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL

MEDLINE INDUSTRIES LP; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Catalog Number DYND20302
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "patient on cbi and clotted off, needed to be manually irrigated in efforts to remove the clots,piston syringe broke, and nurse had to run to another unit to grab another set".Run to another unit to grab another set".Per the facility the "patient is doing fine".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Plunger breaking.

Common Device Name
TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19367334
Report Number1417592-2024-00615
Device Sequence Number18047136
Product Code KYZ
UDI-Device Identifier10080196031801
UDI-Public10080196031801
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND20302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown